MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK TAKEAPART ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HEMOLOK TAKEAPART ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN915191
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that during a surgery, a clip got broken at ligation, another clip was not loaded to the applier properly, and the other clip got broken at the hinge at loading.The user managed to complete the surgery with the applier.The fragment of the clip fell in the patient, but all of them were removed and discarded.No patient injury occurred.The user made an inquiry to us that the clips might have been defective first, but when our sales representative visited the hospital and checked the applier, he found that the jaws were slightly deformed.
 
Additional Manufacturer Narrative
(b)(4).The instrument with lot w1-01 was shipped to tfx with invoice (b)(4) of 22/11/21.Original manufacturing lot is 22142129, hr review: upon review of the device history records for the affected lot number, we can confirm that both the correct material and correct components had been used and that the instrument meets the product specifications.All process steps were found to have been properly documented.100% functional test at final inspection found good.The dimensional check did not reveal any deviating dimensions.Clips were picked up and applied without any problems, and the visual inspection showed no evidence of a bent jaw.A bent pull wire was detected, which had no effect on the pick-up and application of clips.The instrument is working properly and is not the cause of the error.Possible causes are user errors, as indicated by the bent pull wire due to strong force, or faulty clips.No further measures will be initiated by (b)(4); this complaint is being rejected by us.
 
Event or Problem Description

Brand Name
HEMOLOK TAKEAPART ML 5MM ENDO APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16095799
Report Number3011137372-2023-00003
Device Sequence Number15116166
Product Code GDO
UDI-Device Identifier24026704697841
UDI-Public24026704697841
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915191
Device Catalogue Number544965T
Device Lot NumberW1-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown